# SDR ABXA060036

- Difficulty date: November 9, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 25-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAT CHANNEL AT APPROXIMATELY LEFT BUTT LINE 34 BETWEEN STA 25 AND STA 35 WAS CRACKED AND HOLES DAMAGED.  REMOVED DAMAGED HAT CHANNEL AND SHIM FROM STA 25 - 35, LEFT BUTT LINE 34.  DAMAGE BEYOND REPAIRABLE LIMITS.  FABRICATED NEW HAT CHANNEL AND SHIM.  ALL PARTS TREATED, PRIMED AND INSTALLED IAW REA D853-52548, DC8 SRM 51-3-1, 51-21-1, 51-1-8, 53-3-1, 51-1-20 AND LWR 200302015.
